# SDR CALA2016020895093

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 97,787 hours, 15,372 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHT INOPERATIVE.  RT SIDE OF FUSELAGE JUST FWD OF AFT CARGO DOOR.  RELAMPED EXTERIOR EMER EXIT LIGHT.
